Complex local systems and morphisms of varieties
Compositio Mathematica, Tome 98 (1995) no. 2, p. 141-166
@article{CM_1995__98_2_141_0,
     author = {Lasell, Brendon},
     title = {Complex local systems and morphisms of varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     pages = {141-166},
     zbl = {0844.14007},
     mrnumber = {1354265},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_2_141_0}
}
Lasell, Brendon. Complex local systems and morphisms of varieties. Compositio Mathematica, Tome 98 (1995) no. 2, pp. 141-166. http://www.numdam.org/item/CM_1995__98_2_141_0/

1 Brown, K.S.: Cohomology of Groups, Springer-Verlag, New York (1982). | MR 672956 | Zbl 0584.20036

2 Corlette, K.: Flat G-bundles with canonical metrics. J. Diff. Geom. 28 (1988) 361-382. | MR 965220 | Zbl 0676.58007

3 Deligne, P.: Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1971) 5-58.III, Publ. Math. I.H.E.S. 44 (1974) 5-77. | Numdam | MR 498551 | Zbl 0237.14003

4 Fulton, W. and Lazarsfeld, R.: Connectivity and its applications in algebraic geometry. Proc. Midwest Algebraic Geom. Conf. 1980 Lecture Notes in Math. 862 26-92, Springer-Verlag, Berlin (1981). | MR 644817 | Zbl 0484.14005

5 Griffiths, P.: Periods of integrals on algebraic manifolds I, Amer. J. Math. 90 (1968) 568-626.II, Amer. J. Math. 90 (1968) 805-865.III, Publ. Math. I.H.E.S. (1970) 228-296. | Zbl 0214.19802

6 Griffiths, P. and Schmid, W.: Locally homogeneous complex manifolds. Acta. Math. 123 (1969) 253-302. | MR 259958 | Zbl 0209.25701

7 Grothendieck, A.: Representations lineaires et compactification profinie des groupes discrets. Manuscripta Math. 2 (1970) 375-396. | MR 262386 | Zbl 0239.20065

8 Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math. 79 (1964) 109-326. | MR 199184 | Zbl 0122.38603

9 Lasell, B.: Complex local systems and morphisms of varieties. Dissertation, University of Chicago (1994).

10 Lubotzky, A. and Magid, A.: Varieties of representations of finitely generated groups. Memoirs of the AMS. Vol. 58, no. 336 (1985). | MR 818915 | Zbl 0598.14042

11 Margulis, G.A.: Discrete Subgroups of Semisimple Lie Groups. Springer-Verlag, Berlin (1991). | MR 1090825 | Zbl 0732.22008

12 Mumford, D.: Geometric Invariant Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete 34, Springer-Verlag, Berlin (1965). | MR 214602 | Zbl 0147.39304

13 Nori, M.V.: Zariski's conjecture and related problems. Ann. Scient. Ec. Norm. Sup. 4 ser. 16 (1983) 305-344. | Numdam | MR 732347 | Zbl 0527.14016

14 Saint-Donat, B. (following notes of P. Deligne): Techniques de descente cohomologique. Seminaire de Géométrie Algébrique du Bois-Mariet Vbis. Lecture Notes in Math. 270 83-162. Springer-Verlag, Berlin (1972). | Zbl 0317.14007

15 Simpson, C.T.: Higgs bundles and local systems. Penultimate version. Preprint, Princeton University. | MR 1179076

16 Simpson, C.T.: Moduli of representations of the fundamental group of a smooth projective variety. Version 3. Preprint, Princeton University.

17 Splitthoff, S.: Finite presentability of Steinberg groups and related Chevalley groups. Dissertation, Bielefeld (1985). | MR 862658

18 Weil, A.: On discrete subgroups of Lie groups I, Ann. of Math. 72 (1960) 369-384.II, Ann. of Math. 75 (1962) 578-602. | MR 137792 | Zbl 0131.26602

19 Weil, A.: On the cohomology of groups. Ann. of Math. 80 (1964) 149-157. | MR 169956 | Zbl 0192.12802

20 Zucker, S.: Hodge theory with degenerating coefficients: L2 cohomology in the Poincaré metric. Ann. of Math. 109 (1979) 415-476. | MR 534758 | Zbl 0446.14002